Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



A relation between a theorem of Bohr and Sidon sets

Author: Daniel Rider
Journal: Bull. Amer. Math. Soc. 72 (1966), 558-561
MathSciNet review: 0192282
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

    1. H. Bohr, Über die Bedeutung der Potenzreihen unendlich vieler Variabeln in der Theorie der Dirichletschen Reihen, Nachr. Akad. Wiss. Göttingen Math.-Phys. Kl. (1913), 441-448.
  • Daniel Rider, Gap series on groups and spheres, Canadian J. Math. 18 (1966), 389–398. MR 190635, DOI
  • Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834

Additional Information